# SDR 2HGR2023103001

- Difficulty date: September 20, 2023
- Submitted: October 30, 2023
- Operation: General aviation
- Filed by: Hangar One of California Inc, repair station 2HGR264B
- Aircraft: N825SG
- Make and model: Cndair CL6002B16
- Aircraft serial: 5146
- Aircraft time: 7,913 hours, 4,522 cycles
- System (JASC): 2330 · Entertainment System
- Part: Electronic Unit
- Part number: 6005914417
- Part serial: 444
- Condition: Malfunctioned
- Location: Audio
- Part time: 7,913 hours, 4,522 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: B

## Discrepancy

CREW WAS FLYING AT FL370, FROM KCRQ TO MMHZ, APPROXIMATELY 40 NM FROM MMMZ THE COCKPIT OVERHEAD SPEAKERS STARTED MAKING THE SOUND OF INTENSE STATIC AT FULL VOLUME, CREW SWITCHED FROM COMM2 TO COMM 1 & CONFIRMED BOTH COMM 1 & COMM 2 WERE MAKING THE SAME STATIC SOUND, THE CABIN ATTENDANT NOTICED A ELECTRICAL SMELL IN THE GALLEY, PIC CONFIRMED THE SMELL, ORDERED THE CREW TO WEAR THEIR O2 MASK & DECLARED AN EMERGENCY THEN BEGAN THE EMERGENCY DESCENT INTO MMMZ. AIRCRAFT LANDED WITHOUT INCIDENT.
